# SDR SWAA2021040557814

- Difficulty date: March 19, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 33,008 hours, 20,041 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621PB HAS A DAMAGED HOLE / R/W L/E PANEL 621PB WITH A DAMAGED HOLE WAS REPAIRED IAW SRM 51-70-04-2R-9 56144U 03/24/2021
